Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Have numbness in feet and legs, dizziness and headache. Had Marina after delivery. Remedy?

i just had a baby for 3 months and i took epidural as pain relief in the delivery , i am starting to feel numbness in my feet and my legs sometimes only left side ,also tingling on my hands and a headache for few times and dizziness and today i notice my hands and the beginning of my arms veins , i just want to add that i had the marina on my 12th week after having my baby , i am breast feeding and i did a blood test before 3 weeks all my result was normal except vitamin D was deficiency
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Neurologist 's  Response

Thanks for the query,

You need a detailed neurological evaluation to clarify the diagnosis and treat you better.
The problem either could be in the spinal cord near the neck or in the peripheral nerves in the hand and legs. This can be resolved by MRI scan of the spine and nerve conduction study. I advise you to meet a local neurologist who will guide you through clinical evaluation and these tests.

Hope this helps

Best wishes
Answered: Fri, 22 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor